# SDR SWIA202054506

- Difficulty date: November 17, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER OBLIQUE ANGLE BETWEEN FS 621.00 AND FS 625.00 IS CRACKED.  C-CHECK RO 12/04/2020.  REPLACED RT UPPER OBLIQUE ANGLE BETWEEN FS 621.00 AND FS 625.00, IAW CRJ-200 SRM.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
